# SDR USAA2010032290625

- Difficulty date: March 15, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 32,059 hours, 11,398 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000100400
- Part serial: CG5144
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C11 - MAJOR REPAIR - POCKETS OF WATER & A HOLE IN LEFT ELEVATOR UPPER SURFACE 25 INCHES OUTBOARD OF INBOARD END & 6 INCHES FORWARD OF TRAILING EDGE.  REPAIRED LEFT ELEVATOR UPPER SURFACE IAW A321 SRM 55-21-11.
